advertisement
Question
Posted by: Cecilia | 2008/10/20

ur-Isterate

I have been sterilised (willingly) and have now been prescribed (by the Gynea) Nur-Isterate as I am too small for the Merena to be inserted to stop my periods (on request!). I am worried about the possible depressive moods as a side effect as well as the possible weight gain. I used Menerva till about three months ago (prescribed by the dermatologist). If I am susspetable to depression, would it still be recommended? And how much weight gain? Thank you for assistance!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

There is an increased risk of depression with the injectables. Weight gain varies from person to person.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement